Free Access
Issue
RAIRO-Theor. Inf. Appl.
Volume 28, Number 1, 1994
Page(s) 1 - 24
DOI https://doi.org/10.1051/ita/1994280100011
Published online 01 February 2017
  1. [Fro] FROBENIUS, Uber das Traegheitsgesetz des quadratishen Formen, S-B Pruss. Akad. Wiss., Marz 1984, 241-256; Mai 1984, 403-431. [JFM: 25.0318.01]
  2. [Gan] Fr. GANTMACHER, Théorie des matrices, t. I, Dunod 1966. [Zbl: 0136.00410]
  3. [GLRR1] L. GONZALEZ, H. LOMBARDI, T. RECIO, M.-F. ROY, Spécialisation de la suite de Sturm et sous-résultants (I), Inf. Théorique et Appl., 1990, 6, 561-588. [EuDML: 92376] [MR: 1082916] [Zbl: 0732.68059]
  4. [GLRR2] L. GONZALEZ, H. LOMBARDI, T. RECIO et M.-F. ROY, Sturm-Habicht sequences, Proceedings ISSAC, 1989.
  5. [GLRR3] L. GONZALEZ, H. LOMBARDI, T. RECIO, M.-F. ROY, Spécialisation de la suite de Sturm et sous-résultants, Version détaillée, dans CALSYF (journées du GRECO de Calcul Formel) 1989.
  6. [GLRR4] L. GONZÁLEZ-VEGA, H. LOMBARDI, T. RECIO, M.-F. ROY, Determinants and real roots of univariate polynomials. A paraître dans : Special volume of the series "Texts and Monographs in Symbolic Computation" (Springer-Verlag) ayant pour titre : 25 years of Quantifier Elimination and Cylindrical Algebraic Decomposition, (Compte-rendus du Symposium on quantifier elimination andcylindrical algebraic decomposition. Linz. 6-8 oct. 93). [Zbl: 0900.12002]
  7. [Gon] L. GONZALEZ, The Proof of the Sylvester Theorem Through Habicht Sequences, Preprint, Université de Santander, 1988.
  8. [Hab] W. HABICHT, Eine Verallgemeinerung des Sturmschen Wurzel zählverfahrens, Comm. Math. Helvetici, 1948, 21, 99-116. [EuDML: 138937] [MR: 23796] [Zbl: 0029.24402]
  9. [Her] C. HERMITE, Remarques sur le théorème de Sturm, C.R. Acad. Sci. Paris, 1853, 36, 52-54.
  10. [KrN] M. G. KREIN, M. A. NAIMARK, The Method of Symmetric and Hermitian Forms on the Theory of the Separation of the Roots of Algebraic Equations, Originairement publié à Kharkov (1936), Lin. Multilinear algebra, 1981, 10, 265-308. [MR: 638124] [Zbl: 0584.12018]
  11. [Syl] J. J. SYLVESTER, On a Theory of Syzygetic Relations of Two Rational Intégral Functions, Comprising an Application to the Theory of Sturm's Function, Trans. Roy. Soc. London, 1853. Reprint dans : Sylvester, Collected Math. Papers, Chelsea Pub. Comp. NY, 1983, vol. 1, 429-586.
  12. [Val] A. VALLIBOUZE, Fonctions symétriques et changements de base, Thèse, Université Paris-VI, 1987.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.